# SDR DALA2019071504202

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 79,369 hours, 35,927 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK THAT EXCEEDS THE AUTHORIZED REPAIR AREA WAS FOUND AT THE PRESSURE PLATE PANEL BETWEEN FR35RH AND FR36RH. HOLE # 4. -M- AA5311-01171 SB A320-53-1263 AD -2018-06-04. REPAIRED PER PRI 579495-14AD REV 0 AND 1 AND ER/A 579495-14AD REV 0.
